# SDR AWXA0000140

- Difficulty date: March 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545769
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FS 500 TO 500B STRINGER 27L CORRODED OUT OF LIMITS.  CUT OUT DAMAGED AREA, FABRICATED PARTS FROM (BAC 1498-161 QQA 250/13C R757812) IAW 737 51-40-02.  U-CHANNELS FROM (.065 7075-0 QQA 250/13 HT TO T6), TREATED, PRIMED, AND INSTALLED IAW 737 SRM 53-30-03 FIG 201.
